A probabilistic quantitative risk assessment model for the long-term work zone crashes

File Size Format
77122_1.pdf 317Kb Adobe PDF View
Title A probabilistic quantitative risk assessment model for the long-term work zone crashes
Author Meng, Qiang; Weng, Jinxian; Qu, Xiaobo
Year Published 2010
Publisher Elsevier Ltd
Citation Accident Analysis and Prevention, Vol. 42(6), pp. 1866-1877
Peer Reviewed Yes
Published Yes
Alternative URI http://dx.doi.org/10.1016/j.aap.2010.05.007
Copyright Statement Copyright 2010 Elsevier. This is the author-manuscript version of this paper. Reproduced in accordance with the copyright policy of the publisher. Please refer to the journal's website for access to the definitive, published version.
Research Centre Urban Research Program
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice